PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 1 | 87-98
Tytuł artykułu

Invariant measures for iterated function systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new criterion for the existence of an invariant distribution for Markov operators is presented. Moreover, it is also shown that the unique invariant distribution of an iterated function system is singular with respect to the Hausdorff measure.
Rocznik
Tom
75
Numer
1
Strony
87-98
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-02-28
poprawiono
2000-05-28
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] Arbeiter M. and Patzschke N., Random self-similar multifractals, Math. Nachr. 181 (1996), 5-42.
  • [2] Dudley R. M., Probabilities and Matrices, Aarhus Universitet, 1976.
  • [3] Falconer K. J., Fractal Geometry: Mathematical Foundations and Applications, Wiley, New York, 1990.
  • [4] Falconer K. J. , The Geometry of Fractal Sets, Cambridge Univ. Press, Cambridge, 1985.
  • [5] R. Fortet et Mourier B., Convergence de la répartition empirique vers la répartition théorétique, Ann. Sci. École Norm. Sup. 70 (1953), 267-285.
  • [6] Geronimo J. S. and Hardin D. P., An exact formula for the measure dimensions associated with a class of piecewise linear maps, Constr. Approx. 5 (1989), 89-98.
  • [7] Hata M., On the structure of self-similar sets, Japan J. Appl. Math. 2 (1985), 381-414.
  • [8] Hutchinson J. E., Fractals and self-similarities, Indiana Univ. Math. J. 30 (1981), 713-747.
  • [9] Lasota A. and Myjak J., Generic properties of fractal measures, Bull. Polish Acad. Sci. Math. 42 (1994), 283-296.
  • [10] Lasota A. and Myjak J., Semifractals on Polish spaces, ibid. 46 (1998), 179-196.
  • [11] Lasota A. and Yorke J. A., Lower bound technique for Markov operators and iterated function systems, Random Comput. Dynam. 2 (1994), 41-77.
  • [12] Szarek T., Markov operators acting on Polish spaces, Ann. Polon. Math. 67 (1997), 247-257.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.